MathSciNet Relay Station
MathSciNet bibliographic data
MR1752294 58H05 (22A22 55N30 57R30)
Crainic, Marius; Moerdijk, Ieke A homology theory for étale groupoids. J. Reine Angew. Math. 521 (2000), 25–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement